# SDR CA130710002

- Difficulty date: July 8, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Boeing 737-7CT
- Aircraft time: 34,095 hours
- Engine: Ge CFM567B24
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Heater
- Condition: Failed
- Location: Pitot Tube
- Part time: 35,750 hours
- Component: Pitot Tube, Rosemount
- Component part number: 0851HT1
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) ON CLIMB THROUGH FL360 OVER SPEED WARNING SOUNDED AND IAS DISAGREE ILLUMINATED ON BOTH PFD`S, AFTER 10-15 SECONDS ALL INDICATIONS RETURNED TO NORMAL. REACHING FL390, IAS DISAGREES ILLUMINATED AGAIN. CREW HAD THE CLACKER AND THEY HAVE NOTED THE F/O`S PFD IAS IS 170 KTS AND CAPT`S AND STBY ARE INDICATING 240 KTS.  DECISION WAS MADE TO DIVERT.   MAINTENANCE FOUND THAT THE F/O PITOT PROBE WAS NOT HEATING CORRECTLY.  CAPT`S AND AUXILIARY AT 170 DEG AND THE F/O`S AT 92 DEG ON THE TIP.  THIS PROBLEM IS DOCUMENTED IN FTD ARTICLE 737NG-FTD-34-12001. PROBE WAS REPLACED IAW AMM 34-11-01.  PART REMOVED: PN 0851HT-1, SN 220544, TSI 35750, CSI 16702.
